Which number theoretic problems can be solved in recursive progressions on π 1/1-paths through o?

Journal of Symbolic Logic 37 (2):311-334 (1972)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272975
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,848
Through your library
References found in this work BETA
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Mathematical Logic Quarterly 5 (7‐13):117-125.

Add more references

Citations of this work BETA
Mechanism, Truth, and Penrose's New Argument.Stewart Shapiro - 2003 - Journal of Philosophical Logic 32 (1):19-42.
Beyond the Universal Turing Machine.B. Jack Copeland & Richard Sylvan - 1999 - Australasian Journal of Philosophy 77 (1):46-66.
Beyond the Universal Turing Machine.Jack Copeland - 1999 - Australasian Journal of Philosophy 77 (1):46-67.
A Notion of Mechanistic Theory.G. Kreisel - 1974 - Synthese 29 (1-4):11 - 26.
Incompleteness, Mechanism, and Optimism.Stewart Shapiro - 1998 - Bulletin of Symbolic Logic 4 (3):273-302.

View all 6 citations / Add more citations

Similar books and articles
A Generalization of the Limit Lemma and Clopen Games.Peter Clote - 1986 - Journal of Symbolic Logic 51 (2):273-291.
The Easy Problems Ain't so Easy.David Hodgson - 1996 - Journal of Consciousness Studies 3 (1):69-75.
Recursive in a Generic Real.Juichi Shinoda & Theodore A. Slaman - 2000 - Journal of Symbolic Logic 65 (1):164-172.
Inductive Inference and Unsolvability.Leonard M. Adleman & M. Blum - 1991 - Journal of Symbolic Logic 56 (3):891-900.
Transfinite Recursive Progressions of Axiomatic Theories.Solomon Feferman - 1962 - Journal of Symbolic Logic 27 (3):259-316.
Incompleteness Along Paths in Progressions of Theories.S. Feferman & C. Spector - 1962 - Journal of Symbolic Logic 27 (4):383-390.
Effective Coloration.Dwight R. Bean - 1976 - Journal of Symbolic Logic 41 (2):469-480.
Added to PP index
2009-01-28

Total downloads
14 ( #365,408 of 2,210,428 )

Recent downloads (6 months)
1 ( #387,753 of 2,210,428 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature